American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Julia E. Bergner. Homotopy colimits of model categories. Contemporary Mathematics 617 (2014) 31-37.
Book volume table of contents
View Article: PDF

[2] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information
View Article: PDF

[3] Bertrand Toën and Gabriele Vezzosi. Homotopical algebraic geometry. II. Geometric stacks and applications. Memoirs of the AMS 193 (2008) MR 2394633.
Book volume table of contents

[4] Michael Weiss. Orthogonal calculus . Trans. Amer. Math. Soc. 347 (1995) 3743-3796. MR 1321590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Norio Iwase. A continuous localization and completion . Trans. Amer. Math. Soc. 320 (1990) 77-90. MR 1031978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Javier Bracho. Haefliger structures and linear homotopy . Trans. Amer. Math. Soc. 282 (1984) 529-538. MR 732104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1